# SDR R61A2020101900688

- Difficulty date: September 25, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 36,033 hours, 27,036 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND H-STAB LT RIB 12A AND RT RIB 12A CRACKED.  SB170-55-0014 INCORPORATED AND RIBS REPLACED UNDER REPUBLIC EO17055-0004-1.  A/C REMAINS IN CHECK.
